MAUDE Adverse Event Report: CYBERONICS - HOUSTON LEAD MODEL 303

CYBERONICS - HOUSTON LEAD MODEL 303
Model Number 303-20
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/10/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient's electrodes have come off the nerve and appear to be horizontal as opposed to vertical.Patient is experiencing neck pain.The area was tender but not red.No known relevant surgical intervention has occurred to date.No other relevant information has been received to date.

Brand Name
LEAD MODEL 303
Common Device Name
LEAD
Manufacturer (Section D)
CYBERONICS - HOUSTON
100 cyberonics blvd
houston TX 77058
MDR Report Key9928352
Report Number1644487-2020-00564
Device Sequence Number2596353
Product Code LYJ
UDI-Device Identifier05425025750122
UDI-Public05425025750122
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/06/2018
Device Model Number303-20
Device Lot Number3899
Was Device Available for Evaluation? No
Event Location Other
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2020
Initial Report FDA Received Date04/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age12 YR